Show simple item record

dc.contributor.authorAgarwal, R.P.
dc.contributor.authorO'Regan, D.
dc.date.accessioned2018-08-24T08:23:51Z
dc.date.available2018-08-24T08:23:51Z
dc.date.issued2000-12-01
dc.identifier.citationAgarwal, R.P. O'Regan, D. (2000). Fixed-point theory for closed inward set valued maps. Mathematical and Computer Modelling 32 (11), 1305-1310
dc.identifier.issn0895-7177
dc.identifier.urihttp://hdl.handle.net/10379/8770
dc.publisherElsevier BV
dc.relation.ispartofMathematical and Computer Modelling
dc.subjectfixed-point theorems
dc.subjectinward set valued maps
dc.subjectmeasure of noncompactness
dc.subjectspaces
dc.titleFixed-point theory for closed inward set valued maps
dc.typeArticle
dc.identifier.doi10.1016/s0895-7177(00)00205-3
dc.local.publishedsourcehttps://doi.org/10.1016/s0895-7177(00)00205-3
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record